# SDR CALA2016060795437

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 64,538 hours, 7,684 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

VERY LIGHT GREY SMOKE & BURNING ODOR IN AFT GALLEY OF ACFT.  HALON BOTTLE EXTINGUISHED IN AREA & SMELL SUBSIDED.  ACCOMPLISHED SMOKE INSPECTION IAW 05-51-50 WITH NO DEFECTS NOTED.  FORM 46.6020 FILLED OUT.
